# SDR DALA2024091308988

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 17,764 hours, 7,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3064, CORROSION LOWER SILL LOCATED AT LEVEL FR68 AND STR 23LH PASSENGER CABIN (SSI: 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL AREA LOCATED BETWEEN FR68 AND STR23L AT AFT GALLEY AS PER A321 SRM 53-41-14-300-001, FIGURE 001 (SHEET 3 OF 11). DETAIL H. REPAIR PRINCIPLE 5. MEASURES OF CORROSION ARE L= 0.405 INCH, W= 0.341 INCH, D= 0.062 INCH. (LP 0552989)
